# SDR UALA2012031201634

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,688 hours, 14,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bracket
- Condition: Cracked
- Location: Lt Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO ADJUST NR 2 LT OPENABLE WINDOW, FOUND LATCH HANDLE FWD STRIKER BRACKET CRACKED.  REMOVED WINDOW.  REPLACED WITH NEW BRACKET & REINSTALLED NR 2 LT WINDOW, RIGGED FOR FREE LATCH HANDLE.
